# SDR CALA9800633

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 486-490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 IN FORWARD CARGO COMPARTMENT CORRODED FROM STA 486 TO 490.  A NEW LONGERON WAS FABRICATED AND INSTALLED IAW SRM 53-02.
